MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4081/hr.2010.e9

Медицинская библиотека · Hematology reports · 2010

Treatment relapsed subcutaneous panniculitis-like T-cell lymphoma together HPS by Cyclosporin A.

Chen Ren'an, Liu Li, Liang Ying Min

Клинический случайСтатьяПеревод в очереди

Аннотация

A 25-year-old man was diagnosised subcutaneous panniculitis-like T-cell lymphoma (SPTCL) through biopsy of a nodule from the anterior chest. After the treatment with prednisone 90 mg 3 weeks and tapered off in 1 month, the disease released, but relapsed together with symptions of hemophagocytic syndrome eight months after the termination of prednisone. CHOEP recipe was given but with unsatisfactory result until cyclosporine was prescribed. Cyclosporine was removed 6 months later. There is no evidence of clinical relapse 1 year later. This case suggest that cyclosporine could be a selectable treatment even in relapsed SPTCL.

Для цитирования: Chen Ren'an, Liu Li, Liang Ying Min. Treatment relapsed subcutaneous panniculitis-like T-cell lymphoma together HPS by Cyclosporin A.. Hematology reports. 2010. DOI: 10.4081/hr.2010.e9.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.